Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 798528, 12 pages
http://dx.doi.org/10.1155/2013/798528
Research Article

New Weighted Norm Inequalities for Pseudodifferential Operators and Their Commutators

1Department of Mathematics, Ho Chi Minh City University of Pedagogy, Ho Chi Minh City 70000, Vietnam
2Department of Mathematics, Macquarie University, Sydney, NSW 2109, Australia

Received 18 August 2012; Accepted 13 November 2012

Academic Editor: Serge Nicaise

Copyright © 2013 The Anh Bui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Alvarez and J. Hounie, “Estimates for the kernel and continuity properties of pseudo-differential operators,” Arkiv för Matematik, vol. 28, no. 1, pp. 1–22, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. S. Chanillo and A. Torchinsky, “Sharp function and weighted Lp estimates for a class of pseudo-differential operators,” Arkiv för Matematik, vol. 24, no. 1-2, pp. 1–25, 1985. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Hörmander, “On the L2 continuity of pseudopseudodifferential operators,” Communications on Pure and Applied Mathematics, vol. 24, pp. 529–535, 1971. View at Publisher · View at Google Scholar
  4. J. Hounie, “On the L2 continuity of pseudopseudodifferential operators,” Communications on Pure and Applied Mathematics, vol. 11, pp. 765–778, 1986. View at Google Scholar
  5. N. Michalowski, D. J. Rule, and W. Staubach, “Weighted norm inequalities for pseudo-pseudodifferential operators defined by amplitudes,” Journal of Functional Analysis, vol. 258, no. 12, pp. 4183–4209, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. S. I. Nishigaki, “Weighted norm inequalities for certain pseudodifferential operators,” Tokyo Journal of Mathematics, vol. 7, pp. 129–140, 1984. View at Google Scholar
  7. K. Yabuta, “Weighted norm inequalities for pseudodifferential operators,” Osaka Journal of Mathematics, vol. 23, pp. 703–723, 1986. View at Google Scholar
  8. N. Miller, “Weighted Sobolev spaces and pseudodifferential operators with smooth symbols,” Transactions of the American Mathematical Society, vol. 269, pp. 91–109, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. Tang, “Weighted norm inequalities for pseudo-differential operators with smooth symbols and their commutators,” Journal of Functional Analysis, vol. 262, pp. 1603–1629, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. E. M. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality and Oscillatory Integrals, Princeton University, Princeton, NJ, USA, 1993.
  11. C. E. Kenig and W. Staubach, “ψ-pseudodifferential operators and estimates for maximal oscillatory integrals,” Studia Mathematica, vol. 183, no. 3, pp. 249–268, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. B. Bongioanni, E. Harboure, and O. Salinas, “Classes of weights related to Schrödinger operators,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 563–579, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. B. Bongioanni, E. Haboure, and O. Salinas, “Commutators of Riezs transforms related to Schrödinger operators,” Journal of Fourier Analysis and Applications, vol. 17, pp. 115–134, 2011. View at Google Scholar
  14. J. Dziubański and J. Zienkiewicz, “Hardy space H1 associated to Schrödinger operator with potential satisfying reverse holder inequality,” Revista Matematica Iberoamericana, vol. 15, no. 2, pp. 279–296, 1999. View at Google Scholar · View at Scopus
  15. G. Pradolini and O. Salinas, “Commutators of singular integrals on spaces of homogeneous type,” Czechoslovak Mathematical Journal, vol. 57, no. 1, pp. 75–93, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus